Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Side effects of femilon

Sir,I had completed femilon 21 tablet packet on 6th july.I had intercoarse with my husband on 7th july.Today it is third day but i have not having withdrawl bleeding.I want to inform you that i have used pills first time by doctor's advice.I want to know whether the intercoarse after completing packet of 21 tablet would effect my periods or why i am not having withdrawl bleeding.Please help me.
Asked On : Fri, 9 Jul 2010
Answers:  2 Views:  2401
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

Yes ur periods could have been affected by your pills. Since u have been taking your pills regularly it is unlikely for u to get pregnant. I suggest u wait for another week for the bleeding. Meet a gynaec only after that

Have a healthy life
Answered: Wed, 7 Sep 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Geetanjali;
welcome to HealthcareMagic
The withdrawal bleeding after stopping the hormonal pills like Femilon can take place between 3-7 days so there should be no reason to worry regarding the delay.I would advise you to wait till 7 days and then start with a new pack whether you get bleeding or not.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor